About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 368321, 8 pages
http://dx.doi.org/10.1155/2013/368321
Research Article

Normal Families of Meromorphic Functions Concerning Higher Derivative and Shared Values

1School of Mathematics Sciences, Xinjiang Normal University, Urumqi, Xinjiang 830054, China
2School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 3 July 2013; Revised 12 September 2013; Accepted 12 September 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Chen, Wenjun Yuan, and Honggen Tian, “Normal Families of Meromorphic Functions Concerning Higher Derivative and Shared Values,” Abstract and Applied Analysis, vol. 2013, Article ID 368321, 8 pages, 2013. doi:10.1155/2013/368321